# SDR DALA1132995503

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 83,003 hours, 34,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT BFM, INSPECTION FOUND QTY 2 FASTENER HOLES WITH DRILL START DAMAGE ON OUTER SURFACE OF FUSELAGE SKIN AT STA 373.2 AND STA 367.1.  THE SKIN AND BEAR STRAP REPAIRED. ER/A 491306-14 SECTION I.  ACCOMPLISHED DURING LCK AT BFM, MAY11 SECTION II-PENDING FOR FINAL DTA EVALUATION RESULT WITHIN 24 MONTHS FROM 06MAY2011.
